I was hospitalized with Hep A almost 3 months ago. My AST/ALT were 6,000/8,000 (very high from what I was told). I am a healthy, fit 31 year old male. Normally I'm very active and happy, etc. Over the last few months, I started getting a little anxious and at times a bit depressed. I also started having issues staying asleep at night. My lab results are returning to normal and while my energy is returning back to normal, there is still some general anxiety. I also noted that my testosterone was 406 and free testosterone 92.1. While this fell within the "normal" range, it was on the low end of the normal range - especially considering that I'm 31 and very fit. My cholesterol was also very low at 127. I read up a bit on low testosterone and low cholesterol and depression/anxiety are symptoms. Is this something that was caused by the Hep A that will go away in time? I'm starting to slowly exercise again and that seems to help but again, the anxiety is still in the background....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.